Jump to content

Ecstasy Puts Girl in Wheelchair


akakoom
 Share

Recommended Posts

http://www.dailymail.co.uk/news/article-3228986/This-tiny-pill-Teenager-left-wheelchair-slurred-speech-taking-ecstasy-sent-coma-releases-video-life-changed.html

 

Here's a sad story of a girl who took a single pill of ecstasy and it nearly killed her. She was in a coma for a while, and is now in a wheelchair.  So sad.  There are a couple of things we can learn from this.  Even a single pill can be dangerous, and take hope from the fact that she is healing, and has a positive prognosis.  These chemicals are dangerous, but we can heal!  Stay hopeful everyone.

March 5, 6  2015 1 10mg Paxil each day - only 2 pills total - experienced huge tingle in my head on first pill

 

numbness in my hands and feet, skin less sensitive over all... not ticklish anymore

**anhedonia, blank emotions

PSSD, anorgasmia

heartbeat rhythm problems

"To err is human.  To really foul things up requires a psychiatrist."

http://survivingantidepressants.org/index.php?/topic/8554-akakoom-lost-in-no-mans-land/

 

"When you are going through hell, keep going" - Winston Churchill (the only way out is through)

Link to comment
Share on other sites

one pill can surely be dangerous, regardless of the psychotropic substance in question.  however, one pill can be far more dangerous when you combine it with bad self-care management or significant overdosing (which that article focused more on than anything else, in terms of mentioned instances).

 

it doesnt really describe the circumstances around the feature girls neurological collapse, but i suspect it was not just a random person taking e in a meaningfully responsible and informed manner and then collapsing.  it is possible for that to happen, and many of us naturally more-sensitive individuals can relate, but most ecstasy problems we see in the news stem from abuse and ignorance.  the dearth of details makes me leery, especially from a news source like the dailymail.

 

as the article detailed a tad, i think legalization could go a ways towards making drugs and drug use safer, however...america is not europe.  a market for recreational drugs would be quickly subjected to the same practices that make the medical care industry as corrupted and dangerous as it is.  already, in places like colorado, the shifty, profiteering, and potentially endangering motives of big business have begun impacting the landscape of recreational drug handling.

 

as for hope in neuroplasticity and the potential to heal, i think we can gain some encouragement here.

from 2005-2012, i spent 7 years taking 17 different psychotropic medications covering several classes.  i would be taking 3-7 medications at a time, and 6 out of the 17 medications listed below were maxed or overmaxed in clinical dosage before i moved on to trying the next unhelpful cocktail.
 
antidepressants (SSRIs, SNRIs, NDRIs, tetracyclics): zoloft, wellbutrin, effexor, lexapro, prozac, cymbalta, remeron
antipsychotics (atypical): abilify, zyprexa, risperdal, geodon
sleep aids (benzos, off-label antidepressants & antipsychotics, hypnotics): seroquel, temazepam, trazodone, ambien
anxiolytics: buspar
anticonvulsants: topamax
 
i tapered off all psychotropics from late 2011 through early 2013, one by one.  since quitting, ive been cycling through severe, disabling withdrawal symptoms spanning the gamut of the serious, less serious, and rather worrisome side effects of these assorted medications.  previous cross-tapering and medication or dosage changes had also caused undiagnosed withdrawal symptoms.
 
brainpan addlepation

Link to comment
Share on other sites

I highly doubt that pill contained only MDMA.

It reminds me of Leah Betts, the poster-girl for MDMA's dangerousness when in fact she died of water intoxication. https://en.wikipedia.org/wiki/Leah_Betts

September 2011 - 75 mg Effexor, 15 mg Mirtazapine
September 2012 - CT. Developed PSSD (mostly erectile dysfunction and diminished enjoyment of sex).
January 2016 - Symptoms persist, no improvements. In fact, things seem worse now than they were in the first year.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy